# SDR ABXA2024020820

- Difficulty date: February 8, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 90,329 hours, 28,529 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Circuit Card
- Part number: 21178445
- Part serial: BN188257
- Condition: Malfunctioned
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AMENDED:.AFTER BOTH ENG'S STARTED ADP PRESS LGT ILLUMINATED PRESS LGT STAYS ILUMINATED WITH SELECTOR SWITCH IN ON POSTION .AC RETURNED TO THE GATE , MAINTENACE GROUNDED AC DEFERRED ADP FOR DEPARTURE IAW MEL ABX-29-11-3. RETURENED AC TO SERVICE AND DEPARTED.   REMOVED AND REPLACED ADP O/S CARD IAW B767 AMM 29-11-69 AND HYD SYS OVHD PANEL ASSY IAW AMM 29-11-40. OPS CHK GOOD. NO MESSAGE PRESENT.
